CureZone   Log On   Join
Re: Roaccutane causing EC?
 
  Views: 1,590
Published: 13 years ago
 
This is a reply to # 1,300,400

Re: Roaccutane causing EC?


I took Accutane about 7 years ago but when I finished, my lips were only chapped. I used chapstick for a few years and then gradually it grew worse so I switched to Vaseline/Aquaphor. It kept getting worse so I started applying Aquaphor constantly. I think I used way too much because there was always a thick layer on my lips. Maybe this aggravated my condition because then my lips got inflamed and my regular skin became red and irritated underneath my bottom lip. In January 2008, I saw a derm who told me to stop everything (I had been using steroid creams occasionally with no success) and that's when the peeling began......

I definitely think Accutane caused this because once I took it, I noticed big changes in my body. I now have dry skin, eyes, mouth, etc. I am more sensitive to hot/cold and I sweat a lot more. Unfortunately, I cannot convince a derm that Accutane could possibly have any negative side effects after the course of treatment has finished.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

7.406 sec, (1)